MathSciNet Relay Station
MathSciNet bibliographic data
MR2446324 60J05 (37A30 37A50 47A35 60F05)
Hervé, Loïc Vitesse de convergence dans le théorème limite central pour des chaînes de Markov fortement ergodiques. (French) [Rate of convergence in the central limit theorem for strongly ergodic Markov processes] Ann. Inst. Henri Poincaré Probab. Stat. 44 (2008), no. 2, 280–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement